# SDR HALA0700245

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 8,993 hours, 22,176 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 4087440927
- Part serial: 31791330
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BTB: JUST PRIOR TO TAXI NR 3 DU WENT BLANK FOLLOWED BY ODOR OF ELECTRICAL BURNING.  RETURNED TO GATE.  DU CAME BACK ON AFTER SHUTTING DOWN ENGINES AND TURNING OFF HYD PUMPS.  REPLACED DU NR 3, GRD OPS CK OK PER AMM 31-61-03.
